# SDR AT9900753

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5520 · Elevator Structure
- Part: Balance Wt
- Part number: 5919752505
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT ELEVATOR BALANCE WEIGHT WAS CORRODED.  REMOVED AND REPLACED RIGHT ELEVATOR BALANCE WEIGHT IAW DC9 SRM 55-01 PG 3, 51-30-1.
